# SDR CALA2020110901256

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N407UA
- Make and model: Airbus A320-232
- Aircraft serial: 456
- Aircraft time: 83,425 hours, 32,218 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5337062220600
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5330-04821 002 AD 2015-02-14 LT MLG DOOR FORWARD LOWER ATTACH FITTING IS CRACKED AROUND FORWARD LOWER FASTENER HOLE.    REMOVED AND REPLACED LT MLG DOOR FWD ATTACH FITTING, IAW A320 SRM 51-42-11-801 AND AIRBUS REPAIR INSTRUCTION R33 70500F.
